# SDR UIEA2019042203923

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,438 hours, 15,268 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Bpcu
- Part number: 734285C
- Part serial: 0319
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UTILITY BUSS WOULD NOT COME ON LINE, BPCU INOP.( REMOVED AND REPLACED BPCU IAW 24-41-03. OPS CHECK OK. )
